MAUDE Adverse Event Report: STRYKER SPINE-US POSTERIOR LUMBAR CAGE 9MM X 23MM X6DEG - 9MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US POSTERIOR LUMBAR CAGE 9MM X 23MM X6DEG - 9MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950096
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that a tritanium pl cage at l5 fractured one year postoperatively.Revision surgery has not occurred.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device remains implanted.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.Complaint history records were reviewed for this catalog number, and no adverse trends were observed.It was reported that a tritanium pl cage at l5 fractured one year postoperatively.Revision surgery has not occurred.A minimum of three follow up attempts were performed to obtain additional information, but no response was received.Due to lack of information and device not returned, an exact cause of the reported event could not be determined.Potential causes include: extreme surgical techniques outside of the approved ifu used during insertion that result in a cracked cage being implanted, but not identified at the time of implantation/ excess post-op activity by patient/ patient fall or external trauma, etc.

Brand Name
POSTERIOR LUMBAR CAGE 9MM X 23MM X6DEG - 9MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13667299
Report Number3004024955-2022-00001
Device Sequence Number14796434
Product Code MAX
UDI-Device Identifier07613327117318
UDI-Public07613327117318
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48950096
Device Catalogue Number48950096
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown